Research Repository

Trace inequalities of Shisha-Mond type for operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Trace inequalities of Shisha-Mond type for operators in Hilbert spaces. Concrete Operators, 4 (1). 32 - 47. ISSN 2299-3282

[img]
Preview
Text
CO.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (281kB) | Preview
Item Type: Article
Uncontrolled Keywords: Trace class operators; Hilbert-Schmidt operators; Schwarz inequality; Grüss inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:40
Last Modified: 19 Aug 2019 06:42
URI: http://vuir.vu.edu.au/id/eprint/36629
DOI: https://doi.org/10.1515/conop-2017-0004
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar